# SDR AALA201612229012

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 51,618 hours, 14,689 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 149N71618
- Condition: Damaged
- Location: Access Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND RAM AIR ACTUATOR ACCESS PANEL FOR LEFT PACK OPEN AND HINGES DAMAGED.  REPLACED IAW HINGE IAW AMM 52-40-02.
